# SDR 96ZZZX4187

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 2210 · Autopilot System
- Part: Rate Gyro
- Part number: 14641066
- Condition: Failed
- Location: Upper Yaw Damper
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, UPPER YAW DAMPENER FAILED SYSTEM NR 2 TEST ON FLIGHT GUIDANCE MANAGEMENT ASSESSMENT PANEL.  TROUBLESHOT FOUND B-CHANNEL YAW RATE GYRO INOP.  ALSO, FOUND RESISTANCE OF A AND B ON LVDT IS LOWER THAN NORMAL.  REMOVED AND REPLACED RATE GYRO.  REMOVED AND REPLACED UPPER FORWARD RUDDER ACTUATOR IAW MM 27-30-00.  MAINTENANCE ACCOMPLISHED BY LOCKHEED MARTIN AIRCRAFT CENTER,  ZJ4R702M.   REFERENCE:  OPERATOR CONTROL NR 96037-1228-20.
